MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE/NDL, LL 3CC 25GX5/8"

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE/NDL, LL 3CC 25GX5/8"
Catalog Number 16-SN3C2558
Medical Device Problem Codes Material Integrity Problem (2978); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that a used needle penetrated the cap.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE/NDL, LL 3CC 25GX5/8"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin city, jiangsu
CH 
MDR Report Key19586697
Report Number1451040-2024-00027
Device Sequence Number7326471
Product Code FMF
UDI-Device Identifier10612479207247
UDI-Public10612479207247
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/21/2024
Report Date (Section F) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-SN3C2558
Device Lot NumberCJCC11-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2024
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/21/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/21/2024